# SDR AALA201905159002

- Difficulty date: May 12, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 23,326 hours, 9,400 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3215KGB01
- Part serial: K0802
- Condition: Inaccurate
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING T/O NR 1 ENG ONLY WENT TO 90% N1 NOT 93% ADVANCED THROTTLES AT LEAST 1-1 1/2 KNOB WIDTH WITH NO RESULT, ABORTED T/O AT 60 KNOTS NO RTO. MAINTENANCE ACCOMPLISHED FIM TASK 77-11-00. REPLACED ENG N1 SPEED SENSOR. BITE CHECKED EEC AND DEU, NO FAULTS FOUND. ACCOMPLISHED TEST NR 5 POWER ASSURANCE TEST SATISFACTORY.
